Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topological minimax theorems


Authors: Michael A. Geraghty and Bor-Luh Lin
Journal: Proc. Amer. Math. Soc. 91 (1984), 377-380
MSC: Primary 49A40; Secondary 90C48
DOI: https://doi.org/10.1090/S0002-9939-1984-0744633-2
MathSciNet review: 744633
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Mimimax theorems are given using only topological conditions.


References [Enhancements On Off] (What's this?)

  • [1] J. P Aubin, Mathematical methods of game and economic theory, North-Holland, Amsterdam, 1979. MR 556865 (83a:90005)
  • [2] S. Dolecki, G. Salinetti and R. J.-B. Wets, Convergence of functions: Equi-semicontinuity, Trans. Amer. Math. Soc. 276 (1983), 409-429. MR 684518 (84k:58064)
  • [3] J. Dugundji, Topology, Allyn & Bacon, Boston, Mass., 1966. MR 0193606 (33:1824)
  • [4] Fan Ky, Minimax theorems, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 42-47. MR 0055678 (14:1109f)
  • [5] L. McLinden and R. C. Bergstrom, Preservation of convergence of convex sets and functions in finite dimensions, Trans. Amer. Math. Soc. 268 (1981), 127-142. MR 628449 (84a:26006)
  • [6] F. Terkelsen, Some minimax theorems, Math. Scand. 31 (1972), 405-413. MR 0325880 (48:4226)
  • [7] Wu Wen-tsün, A remark on the fundamental theorem in the theory of games, Science Record (N.S.) 3 (1959), 229-232. MR 0122587 (22:13311)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49A40, 90C48

Retrieve articles in all journals with MSC: 49A40, 90C48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0744633-2
Keywords: Minimax, upper semicontinuity, submaximum
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society